# SDR 2008FA0000699

- Difficulty date: October 10, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N902XP
- Make and model: Beech C90
- Aircraft serial: LJ1136
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 50440012319
- Condition: Cracked
- Location: Fs 298
- Part time: 5,781 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR PRESSURE BULKHEAD, FS 298.00, ON RT SIDE. STRINGER NR 9 WAS FOUND CRACKED ON THE AFT SIDE OF THE REAR PRESSURE BULKHEAD AT THE POINT WHERE THE ZEE STIFFENER IS ATTACHED TO THE STRINGER WITH (6) RIVETS. (K)
